# SDR JJBA20251231038

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 44,150 hours, 29,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWLING LOWER SKIN FOUND WITH TWO PROTRUSIONS. DENTS 1 AND 2 WERE REPAIRED. DENT 3 IS FREE OF SHARP EDGES AND THERE ARE NO SIGNS OF MISSING OR PULLED FASTENERS. DETAILED VISUAL INSPECTION WAS PERFORMED AND NO DAMAGED WERE FOUND.
